Adding on to my other ?

i have a feeling of my stomach feeling full even after i use the bathroom, i am eating the same amount of food as i usually do but i feel like i am starving afterwards, i never used to be so tired i now go to school come home and take a nap and then i sleep for 8-9 hours whenever i can at night. i am on depo so i dont really have a period anymore but i think i got pregnant within the 2 week kick in period.i didnt know (because my obgyn did not tell me) that i was supposed to use protection during that time...is it possible that i am pregnant? im using the bathroom a lot more, my back hurts, breasts are tender and have gotten bigger, my areolas have darkened, im nauseas almost every morning, if i look at certain foods i get sick to my stomach, im having mood swings (major mood swings), i have gained weight.and im dizzy alot.i start getting light headed if i am standing in one spot too long. im forgetting things and the list goes on and on. i took a test 2 weeks ago and it was -

Answer:
Depo has tons of side effects, and almost all of them are also symptoms of pregnancy. 70% of women using Depo Provera gain weight. Almost half of the women using Depo Provera gain more than 5 pounds after one year of use. Many women gain more than 10 pounds. This is because it affects your appetite Other side effects of Depo Provera can include headaches, nervousness, dizziness, mood changes, bloating, nausea, hot flashes, decreased interest in sex, breast tenderness, acne, hair loss, and back ache. You should contact your doctor if any of your symptoms are severe, as they could be a sign of a serious problem.

You should take another pregnancy test, just to make sure. Chances are you are just experiencing the majority of the side effects, though.

I had the same problem when I was on Depo. I gained weight like crazy, was in a constant state of PMS, and was miserable. You should know that Depo Provera is associated with a loss of bone density resulting in an increased risk of osteoporosis. The bone loss appears not to be reversed when the woman goes off Depo Provera. Depo is not recommended for long term use and especially not recommended when the young woman is still growing her bones.

Just consider all of this before getting your next shot. There is no point in being miserable when there are so many birth control options available.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • I am 41 year and I thing iam going into menopause?
  • What are Keg-gos?
  • Using tampons?
  • Can drinking the correct amount of water everyday make you have to pee alot?
  • What du i du about my period on holiday?
  • Swimsuit problem?
  • Is their a way for a non-pregnant woman to enduce lactation?
  • Inverted nipples what should I do?
  • What would Dick and Jane do about health care?
  • Spotting at the beginning of period?
  • Has anyone gained alot of weight using Merina IUD and lost weight when they took it out?
  • I have this dirty habit. biting my fingernails. how can i get rid of it?
  • Really scared?